Translator Disclaimer
2007 Large-time behavior of solutions to a dissipative Boussinesq system
M. Abounouh, A. Atlas, O. Goubet
Differential Integral Equations 20(7): 755-768 (2007).

Abstract

In this article we consider the Boussinesq system supplemented with some dissipation terms. These equations model the propagation of a water wave in shallow water. We prove the existence of a global smooth attractor for the corresponding dynamical system.

Citation

Download Citation

M. Abounouh. A. Atlas. O. Goubet. "Large-time behavior of solutions to a dissipative Boussinesq system." Differential Integral Equations 20 (7) 755 - 768, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.37080
MathSciNet: MR2333655

Subjects:
Primary: 35Q53
Secondary: 35B40, 35B41, 37N10, 76D33

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.20 • No. 7 • 2007
Back to Top